Product Large Image
 
 

Walgreens Headache Relief, Extra Strength Tablets100.0 ea

rating4.8(10)
$9.49 $0.09/ea

Online and store prices may vary

Buy 1, Get 1 50% OFF Mix & Match

Arrives in 1-3 business days* Restrictions apply.
See shipping FAQ

!Quantity Required: Please enter a quantity to continue
decrease cartincrease cart

Ship to home FREE at $35!

Ship to Store FREE! Details opens a simulated dialog

Frequently bought with...


Quick view

  • Relieves minor aches and pains
  • For headache, arthritis, and toothache
  • Extra strength
  • Extra strength

    100% satisfaction guaranteed with all Walgreens products or your money back. 100% satisfaction guaranteed
    • Do not use more than directed
    • Drink a full glass of water with each dose
    • Adults and children 12 years and over:
      • Take 2 tablets every 6 hours
      • Do not take more than 8 tablets in 24 hours
    • Children under 12 years: ask a doctor

    Other Information:  Store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F).

    © 2012 Walgreen Co.

    Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include:

    • Hives
    • Facial swelling
    • Shock
    • Asthma (wheezing)

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

    • More than 8 tablets in 24 hours, which is the maximum daily amount
    • With other drugs containing acetaminophen
    • 3 or more alcoholic drinks every day while using this product

    Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:

    • Have had stomach ulcers or bleeding problems
    • Take a blood thinning (anticoagulant) or steroid drug
    • Are age 60 or older
    • Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
    • Have 3 or more alcoholic drinks every day while using this product
    • Take more or for a longer time than directed

    Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. Do not use

    • If you ever had an allergic reaction to any other pain reliever/fever reducer
    • With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist

    Ask a doctor before use if

    • You have liver disease
    • Stomach bleeding warning applies to you
    • You have a history of stomach problems, such as heartburn
    • You are taking a diuretic
    • You have high blood pressure, heart disease, liver cirrhosis or kidney disease
    • You have asthma

    Ask a doctor or pharmacist before use if you are

    • Taking a prescription drug for diabetes, gout, or arthritis
    • Taking any other drug or are under a doctor's care for any serious condition

    Stop use and ask a doctor if

    • You experience any of the following signs of stomach bleeding:
      • Feel faint
      • Have bloody or black stools
      • Vomit blood
      • Have stomach pain that does not get better
    • An allergic reaction occurs. Seek medical help right away
    • Any new symptoms appear 
    • Ringing in the ears or loss of hearing occurs
    • Pain gets worse or lasts for more than 10 days
    • Fever gets worse or lasts for more than 3 days
    • Painful area is red or swollen

    If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
    Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Active Ingredients: Acetaminophen (250 mg), Aspirin (NSAID [Nonsteroidal Anti-Inflammatory Drug]) - 250 mg, Caffeine (65mg)
    Inactive Ingredients: Corn Starch, Crospovidone, Hypromellose, Microcrystalline Cellulose, Proplyene Glycol, Povidone, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
    Single
    Serving Size1 Tablet
    Serving Per Container
    Amount per Serving%DV

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.22

      Product in inches (LxWxH): 2.08x 4.01x 2.11

      Item Code: 692840

      UPC: 31191704301

      ‹ Back

      Select a Store

      During checkout have your order shipped to almost any Walgreens location

      Wait for Your Email

      1-3 days after your order, we 'll email you when its ready to pick up

      Pick Up Your Order

      Bring Photo ID or your email to the photo counter - it's that easy!

      Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

      Reviews for self serve
      In Store Availability